# SDR 2003UALA00078

- Difficulty date: January 22, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 42,832 hours, 6,901 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Wire
- Condition: Shorted
- Location: Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT.  WHEN SWITCHING OFF UTILITY BUSSES RT GENERATOR TRIPPED.  UPON ARRIVAL AT BAQ, REPLACED RT GENERATOR CONTROL UNIT.  ALSO FOUND RT ENGINE FIRE DETECTION CIRCUIT BREAKER OPEN ON P11 PANEL, AND HEAT DAMAGED RT ENGINE FIRE DETECT CARD M684.  CARD REPLACED, AND CHECKED E AND E BAY FOR POSSIBLE WATER INGRESS. FOUND IDG WIRE W3538-301Y-18 SHORTED TO FIRE LOOP WIRE W3520-505R-16. REPAIRED SHORTED WIRE.
